# SDR UPS204178

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND R/W I/B MIDFLAP LOWER AFT SPAR CHORD CRACKED AT I/B AFT FLAP DRUM ROD CUTOUT.  MAINTENANCE REPAIRED IAW SRM 57-50-02, 57-10-1, 51-30-02.
